# SDR DALA2024053005683

- Difficulty date: May 30, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 82,739 hours, 31,232 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Wrong Part
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SHIP 5640 WRONG COLOR EMERGENCY PATH LIGHT INSTALLED AT SEAT 27D. CORRECTIVE ACTION: AT SEAT 27D FOUND AFT LIGHT RED. REPLACED LIGHT ASSY WITH WHITE REF B757 AMM 33-51. (5471593)
